Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 10, Pages 1751–1765 (Mi de243)  

The theory of Macdonald integrals. II. Asymptotic expansions

A. A. Tuzhilin

Central Research Institute of Geological Prospecting for Base and Precious Metals, Moscow

Full text: PDF file (1016 kB)

Bibliographic databases:
UDC: 517.516
Received: 03.05.1966

Citation: A. A. Tuzhilin, “The theory of Macdonald integrals. II. Asymptotic expansions”, Differ. Uravn., 3:10 (1967), 1751–1765

Citation in format AMSBIB
\Bibitem{Tuz67}
\by A.~A.~Tuzhilin
\paper The theory of Macdonald integrals. II. Asymptotic expansions
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 10
\pages 1751--1765
\mathnet{http://mi.mathnet.ru/de243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=222353}
\zmath{https://zbmath.org/?q=an:0174.11004}


Linking options:
  • http://mi.mathnet.ru/eng/de243
  • http://mi.mathnet.ru/eng/de/v3/i10/p1751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:99
    Full text:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022